# SDR REXA2017050400570

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 22,183 hours, 14,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR DID NOT RETRACT (ALL 3) AND RECIEVED A GEAR DISAGREE WARNING MESSAGE.  IAW QRH, THE GEAR HANDLE WAS PUT BACK IN THE DOWN POSITION AND THE GEAR INDICATION REMAINED,  3 GREEN.  AFTER EXTENSIVE VECTORING FOR CHECKLISTS, MADE A NORMAL LANDING, TAXI TO THE GATE WAS NORMAL.  PERFORMED WIRING CHECKS ON GEAR SENSOR PX37 IAW AMM 32-61-02. INSULATION CHECKS WERE GOOD, AS WELL AS CONTINUITY CHECK.  FUNCTIONAL CHECK OF LANDING GEAR EXTENSION & RETRACTION SYS IAW AMM 32-30-00.  AS A PRECAUTION, REMOVED & REPLACED THE LANDING GEAR CONTROL LEVER IAW AMM 32-31-01. ALL CHECKED NORMAL.  NO MESSAGES NOTED AT THIS TIME.  IAW AMM 32-61-05, GEAR PROXIMITY SENSORS ARE DETERMINED TO BE IN GOOD HEALTH AND RIGGED CORRECTLY.
